Géométrie différentielle
Inégalités de Harnack pour les solutions d'équations du type courbure scalaire prescrite
[Harnack inequalities for solutions of prescribed scalar curvature type equations]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 25-28.

We prove some a priori estimates in dimension n2 for equations of type prescribed scalar curvature. In the particular case of the unit sphere S2 we give an estimation of the constant c in the inequality supS2u+infS2uc.

Nous montrons certaines estimations a priori en dimension n2 pour des équations du type courbure scalaire prescrite. Dans le cas particulier de la sphère S2, nous estimons la constante c dans l'inégalité supS2u+infS2uc.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.05.018
Skander Bahoura, Samy 1

1 Université Paris VI, 4, place Jussieu, 75005 Paris, France
@article{CRMATH_2005__341_1_25_0,
     author = {Skander Bahoura, Samy},
     title = {In\'egalit\'es de {Harnack} pour les solutions d'\'equations du type courbure scalaire prescrite},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {25--28},
     publisher = {Elsevier},
     volume = {341},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2005.05.018},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.05.018/}
}
TY  - JOUR
AU  - Skander Bahoura, Samy
TI  - Inégalités de Harnack pour les solutions d'équations du type courbure scalaire prescrite
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 25
EP  - 28
VL  - 341
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.05.018/
DO  - 10.1016/j.crma.2005.05.018
LA  - fr
ID  - CRMATH_2005__341_1_25_0
ER  - 
%0 Journal Article
%A Skander Bahoura, Samy
%T Inégalités de Harnack pour les solutions d'équations du type courbure scalaire prescrite
%J Comptes Rendus. Mathématique
%D 2005
%P 25-28
%V 341
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.05.018/
%R 10.1016/j.crma.2005.05.018
%G fr
%F CRMATH_2005__341_1_25_0
Skander Bahoura, Samy. Inégalités de Harnack pour les solutions d'équations du type courbure scalaire prescrite. Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 25-28. doi : 10.1016/j.crma.2005.05.018. http://www.numdam.org/articles/10.1016/j.crma.2005.05.018/

[1] Aubin, T. Some Nonlinear Problems in Riemannian Geometry, Springer-Verlag, 1998

[2] Bahoura, S.S. Différentes estimations du supu×infu pour l'équation de la courbure sclaire prescrite en dimension n3, J. Math. Pures Appl. (9), Volume 82 (2003) no. 1, pp. 43-66

[3] Brezis, H.; Li, Y.Y.; Shafrir, I. A sup+inf inequality for some nonlinear elliptic equations involving exponential nonlinearities, J. Funct. Anal., Volume 115 (1993) no. 2, pp. 344-358

[4] Brezis, H.; Nirenberg, L. Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., Volume 36 (1983) no. 4, pp. 437-477

[5] Onofri, E. On the positivity of the effective action in a théory of random surfaces, Commun. Math. Phys., Volume 86 (1982), pp. 321-326

[6] Pohozaev, S.I. On the eigenfunctions of the equation Δu+f(u)=0, Dokl. Akad. Nauk SSSR, Volume 165 (1965), pp. 36-39

[7] Shafrir, I. A sup+inf inequality for the equation Δu=Veu, C. R. Acad. Sci. Paris Sér. I Math., Volume 315 (1992) no. 2, pp. 159-164

Cited by Sources: